# SDR USAABB01053

- Difficulty date: June 29, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 1, 4, 6, 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
